# SDR IPXA2021071471667

- Difficulty date: June 21, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E UPPER STRINGER BETWEEN XOS 789.645 - XOS 801.840 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E UPPER STRINGER BETWEEN XOS 789.645 - XOS 801.840 IAW VT-SAA EA 011-5710-01-A9220 REV. IR AND UPS EO MD11-5710-80985-A. REF. FAA FORM 8100-9 SIGNED BY: STEPHEN KANG (AR-605677) DATED 07/13/2021. (MAJOR)
